# SDR SWAA2013120523024

- Difficulty date: November 28, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6558293
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DATA RECORDER SUPPORT STRUCTURE IN THE AFT PAX CABIN ANGLE CRACKED  AT BS 967, LBL 18.  R & R ANGLE IAW SRM & DRAWING.
